# SDR 99ZZZX2047

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50DS
- Make and model: Cessna 650
- Aircraft serial: 6500078
- Engine: Garrtt TFE7313
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT NOTED A CHIP DETECTOR LIGHT IN-FLIGHT.  PILOT LANDED IN BUFFALO, NY WITHOUT INCIDENT.  CLEANED CHIP DETECTOR AND GROUND RAN.  OPERATIONS CHECK OK.  PILOT RESUMED TRIP TO MILWAUKEE WITHOUT INCIDENT.  SOAP SAMPLE TAKEN AND SENT TO GARRETT-SPRINGFIELD FOR ANALYSIS.
